DOI 10.1097/wnf.0b013e318255b649
Lacosamide in Lennox-Gastaut syndrome: case report.
Аннотация
INTRODUCTION
Lennox Gastaut syndrome (LGS) is an epileptic encephalopathy characterized by tonic, atonic, and atypical absence seizures usually refractory to pharmacological treatment. Patients generally continue with seizures despite treatment with the commercially available antiepileptic drugs (AEDs). Lacosamide (LCM) is a new AED recently approved for treatment of partial onset seizures with or without secondary generalization. Lacosamide has a novel mechanism of action that seems to be different in relation to other conventional AEDs.
OBJECTIVE
To report LCM-caused worsening of tonic seizures and electroencephalographic pattern in a patient with Lennox-Gastaut syndrome.
CASE REPORT: We report the evolution of a patient with LGS resistant to several AEDs with a cryptogenic hepatopathy in whom LCM caused worsening of tonic seizures and electroencephalographic pattern. Once LCM was discontinued, the patient returned to his clinical and electrical baseline.
CONCLUSION
Lennox Gastaut syndrome may exacerbate tonic seizures and electrical pattern of patients with LGS.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.